MathSciNet Relay Station
MathSciNet bibliographic data
MR1132152 (92g:15025) 15A42 (15A33)
Xi, Bo Yan A general form of the minimum-maximum theorem for eigenvalues of self-conjugate quaternion matrices. (Chinese) Nei Monggol Daxue Xuebao Ziran Kexue 22 (1991), no. 4, 455–458.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement